# SDR GLBA2012061801

- Difficulty date: June 16, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N100UX
- Make and model: Beech 1900D
- Aircraft serial: UE100
- Aircraft time: 39,650 hours, 46,733 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Web
- Part number: 10162000061
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED ROUTINE INSPECTION FOUND A CRACK IN THE HORIZONTAL STAB AFT WEB AT HSS 0.00 IN THE LIGHTNING HOLE AT 2 O'CLOCK POSITION LOOKING FWD, .125" IN LENGTH.  REPAIRED AFFECTED AREA IAW EO 12-1900-55-016.  MAJOR REPAIR.
